Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itchy rashes over body, allergic to dust, taken avil, dexona, and hydrocorte injection, predisone, hydrax

yes of course am having itching and rashes over my body . avil tablet is not working on me. when i went to hospital near by.they have given me inj.hydrocorte,inj.avil and inj. allergic to dust and dye. am 25 years old. still itching is there. can u tel me y its happening .also i had taken prednisolone tab and hydrax tab
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Looks like you are suffering from chronic urticaria.
This is an itchy condition of skin which leads to redness and development of hives on the skin on itching.
In such cases with long term itching, it is very important to find out the cause of itching.
The causes can be varied: any drug intake, Intestinal infection, respiratory infection, thyroid disease, intake of preservative containing food stuffs etc etc.. 
Hope you are not on any medicines since long term. Pain killers, antipyretics, Antibiotics are the common agents causing itching.
You can try if you can find out the pathology. 
For the time being, start with some anti histamines.
You might need a tapering course of these medicines.
So if itching persists, consult a dermatologist for proper evaluation. 

Hope it helps ,
Wishing you speedy recovery .

Dr Geetika Paul
Answered: Tue, 31 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor